on line

Hi all I have not been online two reasons.. health and gremlins in the computer......

Computer can be fixed, health takes a little longer.

I am just so tired from lack of sleep, tomorrow I get my zopiclone my CPN has spoken and succeeded in getting me the real deal, wont have to use internet drugs. But hey, desperation................

I find it very hard being on my own sometimes I feel like giving up.

Feel very worthless and this illness makes it ten times worse.

You will gather from my saying about the CPN I have had massive issues and find it very hard to cope.

I would like to say thank you to all who has been in contact with me and given words of wisdom.

I did get the pills on line but they are still in the packet. If I am going on, sorry.

13 Replies

oldestnewest
  • Hi there etch come on pal you can crack this you are far from worthless, there are a fair few of us on here that want to hear from you, we have spoken a few time just recently , and I know that coughalot has spoken to you as well, so as that song goes "Pick yourself up dust yourself down and start all over again". Time to smile.

    Love Fred the smiler xxx :) ;) :)

  • Fred you just caught me going to turn computer off.

    Think I am just feeling a tad sorry for myself...( hate feeling this way )

    Yes we have spoken a few times and yes you put the smile back on my face, I look out for your morning jokes.

    Coughalot has spoken to me and I value all that is said to me, so Fred I shall try and do as you say and 'start all over again' thank you love Sheila xx

  • Good on you Sheila sleep tight and sweet dreams xx Fred :) x

  • Fred I always seem to be saying thanks to you, I can be feeling down and then see your jokes.....I hope all goes well on Wednesday, I shall be thinking of you. I am just in remission, went to Liverpool for stereotactic ablative radiotherapy.

    They couldn't operate due to condition of my lungs....I scared this will crash so for now Fred keep as well as you can, and look forward to chatting again. sending you a huge hug and love Sheila xxx

  • Hi Sheila I know its hard being on your own (me to) but remember you've got lots of friends here......for a serious chat.....for a laugh......that care.....so chin up, don't let it win and keep in touch with everyone....Take care Pegxx

  • Hi etch, Pete takes Zopiclone and has done for years. Various doctors have wanted to get him off them but he flatly refuses. I am sure they do not really work now but he cannot give them up. He only takes one per night or two if desperate but has never taken any other form of sleeping tablet.

    It must be hard being on your own but never give up as the good people on here will always support you no matter what. I am wife and carer for Pete yet everyone makes me feel like I am part of a huge family and that is lovely. Sometimes I get down a bit too as it is hard seeing Pete so poorly (he has a prolapsed disc at the moment too) but I am always cheered by coming on here.

    You have every right to feel sorry for yourself but please don't lose heart. Bless you Sheila. Take care, Carole xxxx

  • You're NOT worthless Sheila, it IS hard on your own, but we all have each other here for company. Lots of fun stories, jokes, useful information and always plenty of hugs going around. :-) xxx

  • You go on as much as you like love, you are entitled and we will always listen.

    We have a lot in common - I have copd and depression and live on my own and sometimes life does seem pointless doesn't it? Are you on any antidepressants as they might help? Depression (and anxiety) in chronic illness are very common and it's something a good doctor should watch out for.

    You are not worthless even though that's how you feel. We all matter because we are all unique and like has been said you have your friends on here and we all care. Take care and look after yourself because you are important. xx

  • Good morning etch, Wouldn't it be wonderful if our bodies could be fixed as easily as a machine can. I can only imagine how down you must feel,being poorly and living alone. Lack of sleep can cause such distress. Hopefully when the weather gets better it will help a little. I'm afraid I don't know what CPN stands for. Sending you best wishes, Bulpit

  • Hello etch - some days are worse than others, and if you haven't been sleeping that's just the pits. Hopefully, the insomnia will be helped by the new medication, and you will start to feel the benefits. It sounds as though you have depression (which is a chemical imbalance in the brain) - tell your GP so that he can prescribe something for the imbalance - it will help you so much. In the meantime, take care and never give up hope - there's always good and bad - we just have to try to concentrate on the good in our lives. Take care - lots of people always here for you. Pauline xx

  • Hope all gets sorted out soon Etch45 x

  • You have every right to feel the way you do Sheila. A lot of us on this forum have been there too and huge health issues and helplessness in the face of them will bring the strongest to rock botton. Then the only way is up honey, with plenty of snags and snarls along the way. It's just being able to cope that's the trick and reaching out like you've done is the first step. It may sound trite but it's a learning curve and in the end we are made better by it.

    Please do not be alone Sheila with so many hands reaching out to help you on this forum. Please join us to talk anytime.

    A big hug from Sara. x

  • Hi etch sending u a big warm hug xox

You may also like...